# SDR SWIA201844132

- Difficulty date: January 10, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 38,841 hours, 34,595 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE NOSE GEAR WOULD NOT RETRACT. (FLT#2944) CLOSED REMOVED AND REPLACED BRACKET IAW AMM. SWUNG GEAR OPS GOOD.
